Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Had taken naturogest to conceive. Discontinued cause developed body pain, got periods. Neutralizing pill?

i am 31 years old. i am plannig for pregnancy i used naturogest 300 mg for nearly 20 days as per my physician suggestion but did not get pragnancy. i am having severe body pains and i got period but its not normal is this due to use of naturogest..
now i stoped using that pill and wanted to know whether i have to use any medecine to nutalize that naturagest pill effect . kindly help me out
Asked On : Tue, 9 Apr 2013
Answers:  2 Views:  235
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for your query. Its progesterone side-effects, its very benign, just dont worry your periods will be alrite without any further medications.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.
Wish you good health.
Dr Arif
Answered: Tue, 9 Apr 2013
I find this answer helpful

 1 user finds this helpful

OBGYN Dr. Shanti Vennam's  Response
Naturogest contains progesterone; it is a hormone and cannot induce ovulation. It only helps to correct hormonal deficiency states. As such, it cannot help conception unless there is a chance of pregnancy loss due to progesterone deficiency. The body pains could be due to the supplemented hormone; you may take a pain killer as the effect of the drug wears away once your period is over. If you wish to conceive you should see a specialist and have a planned work up. Unnecessary experimenting with medications may do more harm. Take care.
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor